# SDR DXTA200500962

- Difficulty date: September 10, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 2,451 hours, 1,962 cycles
- Engine: Pwa PW545A
- Engine time: 2,451 hours, 1,962 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 31J240401
- Condition: Clogged
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT SIDE FUEL FILTER BYPASS ANNUNCIATOR AND MASTER CAUTION LIGHT ILLUMINATED DURING TAKEOFF ROLL.  LIGHT ILLUMINATED AS THROTTLES WERE PUT IN TO DETENT.  THROTTLES BROUGHT UP SLOWLY.  LIGHT EXTINGUISHED WHEN THROTTLES BROUGHT BACK TO IDLE.  REMOVED AND REPLACED THE FUEL FILTER AND O-RINGS FOR THE RT ENGINE.  CARRIED OUT ENGINE RUN AND ANNUNCIATOR DID NOT REOCCUR.  OPS AND LEAK CHECK WAS GOOD.  ALL WORK DONE IAW PRATT AND WHITNEY 545A MM CHAP 73-10-05.
